# SDR USAA2010041290774

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 56,208 hours, 37,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277MC
- Part serial: 1265
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - AREA OF DISBOND ON LEFT WING OUTBOARD AFT FLAP UPPER OUTBOARD END.  REPLACED LEFT WING OUTBOARD AFT FLAP IAW B737 AMM 27-51-39.
